# SDR QR9R20220525001

- Difficulty date: May 25, 2022
- Submitted: May 25, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723549730
- Aircraft time: 2,755 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: B521M1041201
- Part serial: NA
- Condition: Broken
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT DOOR STRUT BROKE IN FLIGHT. REPLACED FITTING IAW SRM 51-00-00, 8-1 & 8-2.
